Metrics

From
Mean Values of Arithmetic Functions under Congruences with the Euler Function by Myriam Amri and Khadija Mbarki Turkish Journal of Analysis and Number Theory. 2020, 8(2), 39-48 doi:10.12691/tjant-8-2-4
Views
2334
Html 2077
Abstract 257
14 July 2020 (publication date) through 07 December 2022 *
24.59 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1752
PDF574
Epub609
XML401
PPT0
Figures87
Tables81
Export: 1610
RIS435
BibTex675
Endnote500
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com